Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cough, humira, azathioprine, crohn's disease. Immediate action?

I ve developed a cough while on humira and azathioprine which I use to treat the symptoms of my Crohn s Disease . It is a productive cough which started yesterday and is increasing in frequency. Is this something I should be concerned about? The humira website says to contact my doctor if I notice symptoms of a cough, and I have a checkup appointment with him next week. Should I take more immediate action or wait for my appointment to tell him about the cough?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
I think you need to see a physician as soon as possible as your cough could be suggestive of pneumonia. This can be severe in patients receiving drugs which suppress the immune system( like in your case).
You would need a course of antibiotics for this.
Hope this helps.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor